| Model Number |
H938901 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A home parenteral nutrition patient's father reported that one unit of a compounded parenteral nutrition (pn) bag was found to be leaking on delivery.The leak was identified prior to use.The customer confirmed that the shipping carton was wet and that skin contact occurred with the parenteral nutrition solution.The customer stated "someone picked up carton and brought inside home, and found liquid inside the carton.Hand was washed with soap.Leaking bag was discarded after taking photos".There was no report of injury or medical intervention as a result of this event.No additional information is available.
Additional Manufacturer Narrative
Photographs were provided but the device itself was not visible.The photographs taken were of the interior of the shipping container with the device still enclosed in the light protective overpouch.Should additional relevant information become available, a supplemental report will be filed.